# SDR CA061029001

- Difficulty date: October 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 59,535 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 654952921
- Condition: Broken
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 AFT FLAP BELLCRANK WAS FOUND BROKEN WHILE ACCOMPLISHING DAILY CHECK. INVESTIGATION FOUND EXCESSIVE WEAR ON THE NR 2 AFT FLAP BELLCRANK CAM TRACK WHICH RESULTED IN THE BELLCRANK POPPING OUT OF THE CAM TRACK. UPON REPLACEMENT OF THE CAM TRACK, IT WAS DETERMINED THE CAM TRACK WAS NOT INSTALLED IAW BOEING MAINTENANCE MANUAL. THE MM REQUIRES INSTALLATION OF A TAPER SHIM TO PROPER ALIGN TRACK SO THAT THE BELLCRANK CAM ROLLER WILL RIDE PROPERLY IN THE CAM TRACK. WE BELIEVE THE BELLCRANK BROKE AFTER IT POPPED OUT OF THE CAM TRACK AND JAMMED WHEN THE FLIGHT CREW MOVED THE FLAPS.  A FLEET CAMPAIGN FOUND 2 OTHER CAM TRACKS WITH SIMULAR WEAR AND WERE ALSO MISSING REQUIRED TAPER SHIM. THE CAM TRACKS WERE REPLACED
